Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
siriusblack101

V-Beam Caused More Scarring? Pics Inside Help!

Recommended Posts

Hi, I had my first v-beam a week ago, I had 15-20 bruises on the right side and couple on the left.. before I went into the treatment I told my doctor that I was on accutane and she said since its a non-ablative laser there shouldnt be any problem with it.

well..now the previous scars seem more bigger and defined with more redness... and the spots she hit me with has indentations on them..

will they get any better? its only been a week since the treatment, but Im afraid they will stay this way.. any improvement from this would be a blessing..

please help!

post-176729-0-33327000-1337199162_thumb.

post-176729-0-07229700-1337199178_thumb.

post-176729-0-05905100-1337199180_thumb.

post-176729-0-15710500-1337199181_thumb.

post-176729-0-70295800-1337199182_thumb.

post-176729-0-33327000-1337199162_thumb.

post-176729-0-07229700-1337199178_thumb.

post-176729-0-05905100-1337199180_thumb.

post-176729-0-15710500-1337199181_thumb.

post-176729-0-70295800-1337199182_thumb.

Share this post


Link to post
Share on other sites

You should NEVER do any laser treatment while on accutane or a retinoid because it thins your skin so much. I would sue. And I would do more research before you have someone zap your face :(

Edited by Green Gables

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×